Alert archive / Georgia / Freeze Warnings in 2026

Freeze Warning 21, NWS Jacksonville, FL

March 17, 202611 counties in Florida; 14 counties in Georgia

NWS Jacksonville, FL issued this freeze warning at Mar 17, 2026, 12:52 PM EDT for 11 counties in Florida; 14 counties in Georgia. It took effect at Mar 18, 2026, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2026, 12:52 PM EDT (16:52 UTC)
In effect from
Mar 18, 2026, 3:00 AM EDT
Expired
Mar 18, 2026, 9:00 AM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL
All 25 counties

Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Duval County, FL, Gilchrist County, FL, Hamilton County, FL, Marion County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 65 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2026-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2026-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS72 KJAX 171652
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
1252 PM EDT Tue Mar 17 2026

FLZ031-035-136-236-240-340-181300-
/O.UPG.KJAX.FR.Y.0009.260318T0800Z-260318T1300Z/
/O.NEW.KJAX.FZ.W.0021.260318T0700Z-260318T1300Z/
Bradford-Gilchrist-Eastern Alachua-Western Alachua-Central Marion-
Western Marion-
Including the cities of Ocala Airport, New River, Starke,
Trenton, Gainesville, Newnans Lake, High Springs, Newberry,
Weirsdale, Gainesville Airport, Ocala, Archer, Anthony, and
Burbank
1252 PM EDT Tue Mar 17 2026

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Bradford, Central Marion, Eastern Alachua, Gilchrist, 
  Western Alachua, and Western Marion Counties.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Appropriate action should be taken to ensure tender 
  vegetation and outdoor pets have adequate protection from the cold 
  temperatures. Young children, the elderly and the homeless are 
  especially vulnerable to the cold. Take measures to protect them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ021-023-024-030-120-220-322-422-425-522-GAZ132>136-149-151>153-
162-163-165-250-264-350-364-181300-
/O.UPG.KJAX.FZ.A.0016.260318T0700Z-260318T1300Z/
/O.NEW.KJAX.FZ.W.0021.260318T0700Z-260318T1300Z/
Suwannee-Baker-Inland Nassau-Union-Eastern Hamilton-Western
Hamilton-Northern Columbia-Southeastern Columbia-Western Duval-
Southwestern Columbia-Coffee-Jeff Davis-Bacon-Appling-Wayne-
Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-Western
Charlton-
Including the cities of Doctortown, Waynesville, Waverly, Live
Oak, Normandy, Douglas, Gardi, Suwannee River Station, Woodbine,
Homeland, St. George, White Springs, McAlpin, Tarboro, West Lake,
Hazlehurst, Raybon, Kings Ferry, Alma, Houston, Colesburg,
Suwannee Springs, Suwannee Valley, Newburn, Pine Grove, Plant
Hatch, Hoboken, Nahunta, Axson, Lake City, Oleno State Park,
Baxley, Homerville, Waycross, Blue Springs, New Lacy,
Statenville, Needmore, Folkston, Ratliff, Jennings, Race Pond,
Needham, Winokur, Pearson, Blackshear, Hickox, Thalmann,
Watertown, Jesup, Macclenny, Lake Butler, Stephen Foster State
Park, Lulu, Belmont, Bryceville, Columbia, Hortense, Atkinson,
Jasper, Willacoochee, Winfield, Hilliard, and Olustee
1252 PM EDT Tue Mar 17 2026

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of northeast and northern Florida and southeast 
  Georgia.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Appropriate action should be taken to ensure tender 
  vegetation and outdoor pets have adequate protection from the cold 
  temperatures. Young children, the elderly and the homeless are 
  especially vulnerable to the cold. Take measures to protect them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ140-181300-
/O.EXB.KJAX.FR.Y.0009.260318T0700Z-260318T1300Z/
Eastern Marion-
Including the cities of Moss Bluff and Lynne
1252 PM EDT Tue Mar 17 2026

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Eastern Marion County.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ232-237-181300-
/O.EXT.KJAX.FR.Y.0009.260318T0700Z-260318T1300Z/
Western Clay-Western Putnam-
Including the cities of Middleburg, Lakeside, Carraway, Bellair,
and Doctors Inlet
1252 PM EDT Tue Mar 17 2026

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Western Clay and Western Putnam Counties.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information, visit us at www.weather.gov/jax

AC
2 follow-up statements
241 
WWUS72 KJAX 180013
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
813 PM EDT Tue Mar 17 2026

FLZ021-023-024-030-120-220-322-422-425-522-GAZ132>136-149-151>153-
162-163-165-250-264-350-364-181300-
/O.CON.KJAX.FZ.W.0021.260318T0700Z-260318T1300Z/
Suwannee-Baker-Inland Nassau-Union-Eastern Hamilton-Western
Hamilton-Northern Columbia-Southeastern Columbia-Western Duval-
Southwestern Columbia-Coffee-Jeff Davis-Bacon-Appling-Wayne-
Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-Western
Charlton-
Including the cities of Suwannee Springs, Thalmann, Waverly,
Lulu, Baxley, Live Oak, Macclenny, St. George, Doctortown,
Pearson, Homeland, Homerville, Ratliff, Alma, Winokur, Suwannee
River Station, Waycross, Lake Butler, Kings Ferry, Blackshear,
Plant Hatch, Needmore, Suwannee Valley, Hazlehurst, Stephen
Foster State Park, Hickox, Jasper, White Springs, Waynesville,
Lake City, Gardi, Nahunta, Columbia, Hilliard, Watertown, Jesup,
Bryceville, Statenville, Douglas, Willacoochee, Atkinson,
Hoboken, Pine Grove, Colesburg, Tarboro, Woodbine, Needham, Race
Pond, New Lacy, Folkston, Newburn, Oleno State Park, McAlpin,
Hortense, Olustee, Axson, Jennings, Blue Springs, West Lake,
Normandy, Raybon, Houston, Belmont, and Winfield
813 PM EDT Tue Mar 17 2026

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT 
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of northeast and northern Florida and southeast 
  Georgia.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Appropriate action should be taken to ensure tender 
  vegetation and outdoor pets have adequate protection from the cold 
  temperatures. Young children, the elderly and the homeless are 
  especially vulnerable to the cold. Take measures to protect them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ031-035-136-236-240-340-181300-
/O.CON.KJAX.FZ.W.0021.260318T0700Z-260318T1300Z/
Bradford-Gilchrist-Eastern Alachua-Western Alachua-Central Marion-
Western Marion-
Including the cities of Burbank, Newberry, Gainesville, Starke,
Gainesville Airport, New River, Ocala, Trenton, Newnans Lake,
Weirsdale, Archer, Ocala Airport, Anthony, and High Springs
813 PM EDT Tue Mar 17 2026

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT 
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Bradford, Central Marion, Eastern Alachua, Gilchrist, 
  Western Alachua, and Western Marion Counties.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Appropriate action should be taken to ensure tender 
  vegetation and outdoor pets have adequate protection from the cold 
  temperatures. Young children, the elderly and the homeless are 
  especially vulnerable to the cold. Take measures to protect them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ154-166-181300-
/O.EXA.KJAX.FR.Y.0009.260318T0700Z-260318T1300Z/
Coastal Glynn-Coastal Camden-
Including the cities of Sea Island, Jekyll Island, Country Club
Estate, Kingsland, Dungeness, Glynn Haven, Dover Bluff, St.
Simons, and Dock Junction
813 PM EDT Tue Mar 17 2026

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...Coastal Camden and Coastal Glynn Counties.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ140-232-237-181300-
/O.CON.KJAX.FR.Y.0009.260318T0700Z-260318T1300Z/
Eastern Marion-Western Clay-Western Putnam-
Including the cities of Bellair, Moss Bluff, Lynne, Carraway,
Lakeside, Doctors Inlet, and Middleburg
813 PM EDT Tue Mar 17 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT 
WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Western Clay, Western Putnam, and Eastern Marion Counties.

* WHEN...From 3 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information, visit us at www.weather.gov/jax

CHANEY
054 
WWUS72 KJAX 181259
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
859 AM EDT Wed Mar 18 2026

FLZ021-023-024-030-031-035-120-136-220-236-240-322-340-422-425-522-
GAZ132>136-149-151>153-162-163-165-250-264-350-364-181400-
/O.EXP.KJAX.FZ.W.0021.000000T0000Z-260318T1300Z/
Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern
Hamilton-Eastern Alachua-Western Hamilton-Western Alachua-Central
Marion-Northern Columbia-Western Marion-Southeastern Columbia-
Western Duval-Southwestern Columbia-Coffee-Jeff Davis-Bacon-
Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-
Inland Camden-Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Baxley, Columbia, Lake Butler, New River,
McAlpin, Anthony, Trenton, Oleno State Park, Nahunta, Gardi,
Watertown, Tarboro, Stephen Foster State Park, Homeland,
Folkston, Colesburg, Raybon, Burbank, High Springs, Olustee,
Weirsdale, Suwannee Valley, Alma, Gainesville, Statenville,
Willacoochee, Hoboken, Race Pond, Hilliard, Jasper, Thalmann,
Blue Springs, Gainesville Airport, St. George, New Lacy,
Hazlehurst, Winfield, Waycross, Needmore, Ocala, Houston,
Jennings, Macclenny, Newburn, Ocala Airport, Newnans Lake,
Suwannee River Station, Kings Ferry, Plant Hatch, Jesup,
Atkinson, Bryceville, Homerville, Belmont, Blackshear, Archer,
Woodbine, White Springs, Waynesville, Winokur, Axson, Starke,
Suwannee Springs, Pine Grove, Ratliff, Hortense, West Lake,
Pearson, Doctortown, Lake City, Live Oak, Normandy, Waverly,
Douglas, Needham, Hickox, Newberry, and Lulu
859 AM EDT Wed Mar 18 2026

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

$$

FLZ140-232-237-GAZ154-166-181400-
/O.EXP.KJAX.FR.Y.0009.000000T0000Z-260318T1300Z/
Eastern Marion-Western Clay-Western Putnam-Coastal Glynn-Coastal
Camden-
Including the cities of Sea Island, Kingsland, Dover Bluff,
Carraway, Jekyll Island, Country Club Estate, Middleburg, Glynn
Haven, Bellair, Dock Junction, St. Simons, Dungeness, Lynne, Moss
Bluff, Lakeside, and Doctors Inlet
859 AM EDT Wed Mar 18 2026

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

$$

For more information, visit us at www.weather.gov/jax

AC

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Mar 17, 8:38 AM EDT, 4 hours 14 minutes earlier. Its key messages:

  • For the latest NE FL and SE GA Daily Key Messages please visit: https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
  • Freeze Watch and Widespread Frost for Inland Southeast GA and and inland Northeast Florida late Tonight/Wednesday Morning
  • Small Craft Advisory For Area Waters Today
Area forecast discussion, Mar 17, 8:38 AM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
838 AM EDT Tue Mar 17 2026

.KEY MESSAGES...

For the latest NE FL and SE GA Daily Key Messages please visit:
https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

- Freeze Watch and Widespread Frost for Inland Southeast GA and
  and inland Northeast Florida late Tonight/Wednesday Morning

- Small Craft Advisory For Area Waters Today

&&

.UPDATE...
The Freeze Warning for portions of far interior SE GA was allowed to
expired at 8am. A Freeze Watch is in place for Inland SE GA and
along the I-10 corridor in NE FL Tonight. A Frost Advisory also
remains in place for locations along the I-75 corridor and
eastward towards US-301 in NE FL Tonight.

High clouds moving across the area Today will keep temperatures from
rising much, with daytime highs mainly in the 50s area-wide, with
warmer temperatures along the north central FL counties.

&&

.NEAR TERM /THROUGH TONIGHT/...
Main Highlights through Tonight:

- Light Freeze/Patchy Frost this morning inland Southeast Georgia.

- Light Freeze/Widespread Frost possible late tonight/sunrise
Wednesday morning inland SE GA and I-10 corridor of North FL.

This morning: Strong cold air advection ongoing behind the frontal
passage with clearing skies and gusty NW winds around 15 mph with
gusts to 25-30 mph. These winds will fade slightly towards morning
as temps plunge into the 30s over all inland areas towards sunrise,
and still expect a light advective freeze across inland SE GA to the
NW of Waycross and will keep Freeze Warning in place for now, while
temps fall to around 40F at the Atlantic beaches. These winds
combined with the cold temps will still drive wind chills into the
upper 20s/around 30F, but still slightly above any Cold Weather
Advisory criteria.

This afternoon: Cold air advection weakens slightly with NW winds
falling to around 10 mph with a few remaining gusts to 15-20 mph. A
few periods of mid/high clouds will also aid in holding Max Temps to
well below normal levels with highs only in the 50s, which will be
slightly above record low Maximum temps for March 17, included
here...

JAX 54/2005...CRG 56/2005...GNV 54/1901...AMG 46/2005

Tonight: Cold high pressure builds just North of the region into GA
and the Carolinas and expect mostly clear skies to develop along
with much lighter North winds to develop at 5 mph or less over
inland areas, but closer to 10 mph along the Atlantic Coast. This
pattern supports much below normal temps along with the potential
for a light Freeze/Widespread Frost for all of inland SE GA and
along the I-10 corridor of inland North FL from JAX westward. Due to
the warm bias of NBM temps in these situations, have expanded the
Freeze Watch eastward to the I-95 corridor in SE GA and southward to
the I-10 corridor in North FL to account for a possible light Freeze
as the warm up in late Feb/early March has led to quite a bit of a
green-up in vegetation over the past 2 weeks, so want to get the
message out that sub-freezing temps will be possible. A Frost
Advisory may be required for other portions of inland NE FL along
the I-75 and US 301 corridors where temps down into the middle 30s
for the GNV/OCF metro area will be possible, but will let the day
shift finalize any Freeze Warning and place the counties around this
into a Frost Advisory. Overall low temps will be near record levels
in the upper 20s/near 30F across inland SE GA and lower 30s along
the I-10 corridor of inland North FL and middle 30s for the rest of
inland NE FL. The slight onshore component to the winds will hold
the Atlantic Coastal areas around 40F. Record Low Minimum temps for
March 18 are listed here...

JAX 32/1971...CRG 37/1978...GNV 29/1962...AMG 30/1971

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Main Highlights This Period Wed-Thu:

- Below normal temperatures and dry conditions

A large mid to upper level trough, slowly shifting eastward, will
dominate the eastern U.S. this period. A large upper ridge will
be slowly moving east over the southwestern U.S. This pattern will
favor northwest flow aloft, dry conditions, and quiet weather for us
and temps will slowly warm up by Thursday, but largely remain below
normal. At the sfc, a high pressure ridge will dominate the area
with the axis from the Carolinas southwest into the Gulf. There will
be a shortwave wave trough passing overhead Wednesday night which
will help produce a sfc trough offshore, along with a few marine
showers, and tighten the pressure gradient near the coastal areas
for early Thursday.

After a cold start on Wednesday morning, highs reach around 60 deg
north zones to upper 60s southern areas. Cool at the coast around
60, due to northeast winds of up to 10-15 mph.

Not as cold Wednesday night but still cold temps ranging from
mid/upper 30s inland from Suwannee Valley northward, and then lower
40s toward the coast. Patchy frost looks possible for inland
southeast GA late Wednesday night given the mid 30s temps,
light/calm winds, and mid/high clouds clearing by sunrise Thursday.
Temps warm up to upper 60s north to lower 70s for Thursday, cooler
at the coast due to northeast winds of up to 10-15 mph.

Other than some mid to high clouds associated with the shortwave
trough mentioned previously for Wednesday into Wednesday night, skies
look mostly clear.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Main Highlights This Period: Friday to Monday.

- Warming trend continues this period and remains dry

While the deep mean trough shifts away from the area, a weak
shortwave in the northwest flow drops in over the mid Atlantic and
southeastern U.S. At the surface, an associated weak cold front will
eventually make its from the northeast U.S. to the Carolinas to
north GA by Monday. Locally, the  surface ridge axis over the region
on Thursday will shift slowly southward through the weekend and
early next week. Thus, we will see the wind profile veer in response
to this pattern. With the winds shifting to the southwest over
the weekend, there is potential for late night and early morning
low stratus and fog. However, conditions will remain dry during
the period, but there are a handful of ensemble solutions showing
low precip chances possible for north and central zones on Monday-
Monday night as the front moves toward our region. Maintaining
just 10 percent POPs for now Monday. Otherwise, high temps trend
from highs in the 70s to the 80s over the weekend and into Monday.
Lows from 45-55 Fri morning to mostly 50s for lows into Monday.

&&

.AVIATION /12Z TUESDAY THROUGH 12Z WEDNESDAY/...
VFR conds are expected this TAF period. Main impact will be gusty NW
winds at 10-15G20 knots for the first 6-12 hours, then winds
becoming light out of the North less than 10 knots after 00Z.

&&

.MARINE...

Small Craft Advisory conditions continue as a strong cold front
moves south of the waters this morning with gusty northwesterly
winds and elevated seas. Winds subside and shift to northerly this
afternoon and then northeasterly by Wednesday as high pressure
shifts northeastward towards the Mid-Atlantic coast. This
strengthening high pressure center will wedge down the southeastern
seaboard later this week, creating another round of Small Craft
exercise caution conditions on Wednesday night and Thursday. Winds
and seas are expected to diminish by Friday afternoon.

Rip Currents: A moderate risk of rips is expected in the offshore
flow today with surf/breakers 2-3 ft, then a shift to more of an
onshore flow on Wednesday will continue a Moderate risk with surf in
the 2-4 ft range, then potential for a high risk by Thursday with a
stronger NE wind surge pushing surf/breakers into the 3-5 ft range.

&&

.FIRE WEATHER...
- Areas Of High Daytime Dispersion Today
- Areas Of Critically Low Min Rh Today Through Thursday

Cooler and drier air will dominate the area today through Wednesday
with high temperatures slowly continuing to trend upward rest of
the week. Breezy northwest winds expected through this afternoon
with areas of high daytime dispersions mainly to the north of I-10.
With the drier air filtering into the area, critical min RH values
will be present today and persist through Thursday. High pressure
overhead midweek, will bring weaker winds area-wide on Wednesday,
allowing for lower dispersions to develop.

FOG POTENTIAL AND OTHER REMARKS: Significant fog potential is not
expected the next couple of days. A light freeze expected for
portions of inland southeast Georgia this morning, with more
confidence in a freeze and widespread frost tonight to early
Wednesday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  28  58  34 /   0   0   0   0
SSI  56  36  58  44 /   0   0   0   0
JAX  58  34  62  42 /   0   0   0   0
SGJ  57  40  62  48 /   0   0   0   0
GNV  58  33  66  40 /   0   0   0   0
OCF  59  34  67  42 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Wednesday morning for
     FLZ021-023-024-030-120-220-322-422-425-522.
     Frost Advisory from 4 AM to 9 AM EDT Wednesday for FLZ031-035-
     136-232-236-237-240-340.
GA...Freeze Watch from late tonight through Wednesday morning for
     GAZ132>136-149-151>153-162-163-165-250-264-350-364.
MARINE...Small Craft Advisory until noon EDT today for AMZ450-452-454.
     Small Craft Advisory until 3 PM EDT this afternoon for AMZ470-
     472-474.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:05 AM EDTFrost AdvisoryJAXAlachua, Bradford, Clay, Gilchrist, Marion, Putnam32 hr

Nearby

Freeze Warnings in Georgia, 2026Freeze Warnings in Florida, 2026Every freeze warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.